# SDR USAA2013081200009

- Difficulty date: August 12, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 60,561 hours, 39,790 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DEPLANING, THE LEAD F/A REPORTED AN ODOR IN FIRST CLASS AREA. MX ACCOMPLISHED 03L00021001.  ACFT FOUND TO BE OK FOR SERVICE.
